Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate and blood pressure Ben

Posted by Ben on August 20, 2017, at 1:42:14

In reply to Re: Parnate and blood pressure (nm) porkpiehat, posted by Ben on August 20, 2017, at 1:39:20

Hi porkpiehat

I`m on 80mg Parnate in the morning. As you say the it is very stimulating but the effects wears off rapidly after 4-5pm. I tried to devide the 80 mg but if I take it too late then I have problems to fall asleep. I take it with other meds and have low blood pressure (the pressure gets normal when I take the parnate but then goes down again). So this is counting perhaps also to the tiredness and fatigue in the evening. I dont have any restrictions to food. I can eat chocolate or a whole Pizza without any blood pressure problems coming from the parnate. Do you have anything in mind what I could take with the parnate to stabilize my blood pressure. I took Midorin which my doc prescribed me but there was no effect at all.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ben thread:1094324
URL: http://www.dr-bob.org/babble/20161215/msgs/1094529.html